# SDR CA980513012

- Difficulty date: April 9, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 1900D
- Engine: Pwa PT6A67D
- System (JASC): 3340 · Exterior Lighting
- Part: Bracket
- Part number: 1143641373
- Condition: Broken
- Location: Nlg
- Part time: 4,318 hours
- Component: MS274321
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE TAXI LIGHT HOUSING IS RETAINED TO A BRACKET P/N 114-364137-3 BY A RIVET.  THE RIVET HAD SHEARED AND THE LIGHT ASSEMBLY WAS HANGING BY THE ELECTRICAL WIRES.  SUBMITTER STATED THIS SITUATION COULD AFFECT THE OPERATION OF THE NOSE GEAR.
